What is the cause and treatment for fatty liver and high fibroscan?
User rating for this question
Hi Sir, I have been diagnosed with fatty liver grade II 50 days back (abdomen ultra sound scan),SGPT 106 and SGOT 50 I went to one doctor he advised me to go for fibroscan and the score was pretty high 14 ,but the doctor said it is not fool proof and advised me medication based on my condition .I did not have any symptoms expect weakness I have been using Nusam 400 9daily 2) & Ursodyl (daily 1) I have just undergone LFT and the cores were SGPT 46,SGOT 20 but suddenly my Lipid profile showing drastic increase in triglycerides …it was 90 45 days back now it showing 236. All other things in tests are normal …I don’t drink alcohol and and absolute veggie …. Kindly advice me …is my liver functioning improving or what would be your advice what it indicates ...if something serious problem with my liver ...do SGPT and SGOT levels show more score ... LFT tests are an indication of liver functioning would they show if something problem with the liver ? all my LFT tests are under normal now ..doctor said i should use medicines for another 2 months ......
Posted Sat, 18 Jan 2014 in Liver and Gall Bladder
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Your doctor has given you right suggestions. Detailed Answer: Hello XXXX Thanks for writing to XXXXXXX Your doctor has given you right suggestions.You don't worry at all.This is common among adults due to changed life style. Fatty liver is due to deposition of excess fat within the liver cells and this is reversible condition.Your fibroscan is score is high so you should take it seriously. Fibroscan is done to see elasticity of liver tissues and increased score shows that there is rigidity and it can cause problems in future.It can be reversed by changing life style and diet. You should increase your physical activity and don't take saturated fat,fried and oily junk food.Take lot of vegetables and fruits in your diet. It is good that your SGOT and SGPT is now within normal limit.It was increased due to injury of liver cells induced by fat.You doctor has prescribed you right medicines.Tablet ursodyl will help in regeneration of liver cells and you should take it for at least 3-4 months. Now,another problem is increased triglycerides.You need tablet Fenofibrate 160 mg once daily.You need regular check up at least once in six months.It is good that you don't take alcohol. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Follow-up: What is the cause and treatment for fatty liver and high fibroscan? 19 minutes later
Sir thank you for your answer I am meeting my doctor every 15 days I already met 2 doctors to get right medication and both doctors advised same medicines My question is ...if something problem in my liver will my LFT test show that ? is increase of triglycerides related to liver ......and I am doing yoga XXXXXXX namaskar daily and 20 min treadmil as my basic food is rice : I am taking rice in the afternoon and chapathi in the night with little curd rice and taking orange juice and XXXXXXX juice daily (fruits) ...can you suggest me about taking rice ..because rice is regular food for south indians ...is taking chapathi good for health As doctor advised me weight loss (earlier 86) now I am at 80 because I have taken lots of food restrictions ..i am no diabetic and no BP expect anxiety I am not yet married actually looking for matches ..can i go ahead with marriage please advise
Answered by Dr. Indu Kumar 16 hours later
Brief Answer: Now,your LFT is absolutely normal. Detailed Answer: Hello XXXX Thanks for writing back Now,your liver function test is absolutely normal.You don't worry about this. It is good that you have increased your physical activity.You should continue it. There is no restriction in your regular diet.You can eat rice,only thing is that you don't over eat. You should try to decrease your body weight further.You should continue with meditation and yoga. Increased triglycerides and other lipids like cholesterol have many systemic effects so You should keep it in controlled level. You should go ahead with your marriage plan.There is no problem.Wish you all the best. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX